# SDR USAA2013070800019

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 47,408 hours, 17,477 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR ECAM WARNING SMOKE CRC.  PERFORMED BITE TEST ON SMOKE DETECTION SYS NO FAULT NOTED IAW TASK 26-16-00-710-001-A.
